# SDR SWIA200514938

- Difficulty date: April 27, 2005
- Submitted: May 3, 2005
- Operation: Air carrier
- Aircraft: N447SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7677
- Aircraft time: 7,464 hours, 5,792 cycles
- System (JASC): 2760 · Drag Control System
- Part: Pcu
- Part number: 270007
- Part serial: MAL5034
- Condition: Malfunctioned
- Location: Rt Spoiler
- Part time: 3,413 hours, 2,659 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: O

## Discrepancy

FLIGHT SPOILER STATUS MESSAGE ILLUMINATED IN FLIGHT.  REPLACED RIGHT FLIGHT SPOILER PCU IAW MM CH 27-62-01.  OPERATIONAL CHECK GOOD.
